American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H50) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information   
View Article: PDF

[2] Dominique Cerveau and Julie Déserti. Itération d’applications rationnelles dans les espaces de matrices. Conform. Geom. Dyn. 15 (2011) 72-112. MR 2833474.
Abstract, references, and article information   
View Article: PDF

[3] Roland K. W. Roeder. A dichotomy for Fatou components of polynomial skew products. Conform. Geom. Dyn. 15 (2011) 7-19. MR 2769221.
Abstract, references, and article information
View Article: PDF

[4] Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin. A tableau approach of the KSS nest. Conform. Geom. Dyn. 14 (2010) 35-67. MR 2600535.
Abstract, references, and article information   
View Article: PDF

[5] Jasmin Raissy. Simultaneous linearization of holomorphic germs in presence of resonances. Conform. Geom. Dyn. 13 (2009) 217-224. MR 2540705.
Abstract, references, and article information   
View Article: PDF

[6] Yûsuke Okuyama. Nevanlinna theoretical exceptional sets of rational towers and semigroups. Conform. Geom. Dyn. 10 (2006) 100-116. MR 2218642.
Abstract, references, and article information   
View Article: PDF

[7] Eric Bedford and Victoria Pambuccian. Dynamics of shift-like polynomial diffeomorphisms of ${\bf C}^N$. Conform. Geom. Dyn. 2 (1998) 45-55. MR 1624646.
Abstract, references, and article information   
View Article: PDF

[8] Linda Keen and Janina Kotus. Dynamics of the family $\lambda\tan z$. Conform. Geom. Dyn. 1 (1997) 28-57. MR 1463839.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1